Menu

  1. home
  2. Department
  3. Faculty Details
image description

Department of Applied Mathematics

DR. Anil Kumar Dubey

Assistant Professor

DR. Anil Kumar Dubey

Department Applied Mathematics
Designation Assistant Professor
Educational Qualification M.Sc. Ph.D.
E-Mail anilkumardby70@gmail.com
Contact Number 09424107710
Areas of Interest

FUNCTIONAL ANALYSIS, FIXED POINT THEORY

Publications

    Papers in Journals

    Conferences paper (Full length)

    Books

    Book chapter

    National

    International

    National

    International

    09

    56

    05

    01

    01

     

    Total: 65

    Total: 06

     

     

     

    Details of Publications:

    (a). Research Papers Published (National/ International Journal)

     

    1. Anil Kumar Dubey,A. Narayan  and  R.P.Dubey, Existence of Maximal elements and Equilibria for pair of  maps in  Frechet  Spaces, International Journal of Mathematical Sciences and Engineering Applications(IJMSEA),Vol. 5,No.II(March 2011),pp 267-271(Impact Factor:0.305).
    2. Anil Kumar Dubey,A. Narayan  and  R.P.Dubey, Maximal elements and pair of Generalized Games in Locally convex Topological vector spaces, International Journal of Mathematical Sciences and Engineering Applications(IJMSEA),Vol. 5,No.III,(May 2011),pp 371-380(Impact Factor:0.305).
    3. Anil Kumar Dubey,A. Narayan  and  R.P.Dubey ,Fixed Points, Maximal elements and Equlibria of  Generalized Games, International Journal of Pure and Applied Mathematics(IJPAM), Vol 75, No.4 (2012), pp 413-425, SCOPUS Indexed Journal (Impact Factor:0.252)
    4. Anil Kumar Dubey, A. Narayan ,An Extension to Ishikawa iterations method for Multi-valued Mappings,International Journal of  Mathematics and applications(IJMA) ,Vol 4, No. 2(Dec 2011), pp 151-158.
    5. Anil Kumar Dubey,A. Narayan  and N.K.Singh, On Common ? - fixed point for pair of maps on Uniform spaces, International Journal of Mathematical Sciences and Engineering Applications(IJMSEA), Vol. 5, No.VI  (Nov 2011), pp 417-419(Impact Factor:0.305).
    6. Anil Kumar Dubey, A.Narayan ,Fixed Point and maximal element theorems with applications to generalized abstract economies, International Journal of  Pure and Applied Mathematics (IJPAM), Vol 78, No.6(2012), pp 917-929, SCOPUS Indexed Journal (Impact Factor:0.252).
    7. Anil Kumar Dubey and A. Narayan ,On Multivalued f-non expansive three maps, The Journal of the Indian Academy of Mathematics (JIAM),Vol 34,No 2(2012),pp 427-430.
    8. Anil Kumar Dubey and A. Narayan , Fixed points of operators with random solutions in uniformly convex Banach spaces, The Journal of the Indian academy of mathematics(JIAM), Vol 35 ,No 1(2013), pp 13-18.
    9. Anil Kumar Dubey, A.Narayan ,Cone metric spaces and fixed point theorems for pair of contractive maps, Mathematica Aeterna (MI),Vol 2,no10(2012), pp 839-845(Impact Factor:1.0592).
    10.  Anil Kumar Dubey,Rita Shukla and  R.P.Dubey ,An extension of the paper “Cone metric spaces and fixed point theorems of contractive mappings”, International Journal of Applied Mathematical Research (IJAMR),Vol.2, no.1 (2013), pp 84-90(Impact Factor:0.7578).
    11.  Anil Kumar Dubey,A. Narayan  and  R.P.Dubey ,Common fixed point of multifunctions theorems in Cone metric spaces, International Journal of Applied Mathematical Research(IJAMR),Vol. 2,no.1 (2013), pp 128-133(Impact Factor:0.7578).
    12. Anil Kumar Dubey, Rita Shukla  and  R.P.Dubey ,Cone metric spaces and fixed point theorems of generalized T-Zamfirescu mappings, International Journal of Applied  Mathematical Research(IJAMR),Vol. 2,no.1(2013), pp 151-156(Impact Factor:0.7578).
    13.  Anil Kumar Dubey, A.Narayan, Common fixed point theorems for contractive multifunctions, International Journal of Pure and Applied Mathematics (IJPAM), Vol.82, No.2 (2013), pp 213-220, SCOPUS Indexed Journal  (Impact Factor:0.252).
    14.  Anil Kumar Dubey,  S. K. Tiwari  and  R. P. Dubey , Common fixed point theorems  for T-Weak contraction mapping in  a Cone metric space,    Mathematica Aeterna (MI), Vol.3, no.2 (2013), pp137-147 (Impact  Factor:1.0592).
    15. Anil Kumar Dubey, Reena Shukla  and  R.P.Dubey ,Common fixed point  theorems for generalized contractive mappings on Cone metric spaces, International  Journal of Applied Mathematical Research (IJAMR),Vol. 2, no.2 (2013), pp 269-273(Impact Factor:0.7578).
    16. Anil Kumar Dubey, S.K.Tiwari and R.P.Dubey , Some common fixed point  results for expansive mappings in a Cone metric space, IOSR Journal of Mathematics(IOSR-JM),Vol. 6, no.1 (Mar-Apr 2013), pp 59-61(Impact Factor:1.312).
    17.  Anil Kumar Dubey, A. Narayan ,Generalized Kannan fixed point theorem on complete metric spaces depended an another function, South Asian Journal of Mathematics(SAJM),Vol. 3, no.2 (2013), pp119-122.
    18. Anil Kumar Dubey, S.K.Tiwari and  R.P.Dubey ,Cone metric spaces and fixed point theorems of generalized T-Contractive mappings, International Journal of Pure and Applied Mathematics (IJPAM), Vol.84, no.4 (2013), pp 353-363,      http://dx.doi.org/10.12732/ijpam.v84i4.5 SCOPUS Indexed Journal (Impact Factor:0.252).
    19.  Anil Kumar Dubey, A. Narayan and R.P.Dubey ,Generalized K-Iterated function system,Gen. Math. Notes (GMN),Vol. 15, no.1 (2013), pp16-27(Impact Factor:0.425).
    20. Anil Kumar Dubey, A.Narayan, Maximal elements and pair of generalized games for U-majorized and condensing correspondences,  Nonlinear Functional Analysis and Applications (NFAA), Vol.18, No.2 (2013),pp 259-267, SCOPUS Indexed Journal.
    21. Anil Kumar Dubey, S.K.Tiwari and R.P.Dubey ,Common fixed point results in cone metric spaces, International Journal of Applied Mathematical Research(IJAMR),Vol. 2, no.3 (2013), pp 352-355(Impact Factor:0.7578).
    22.  Anil Kumar Dubey, S. K. Tiwari and R. P. Dubey, Common fixed point theorem in cone metric spaces for generalized T-Contraction maps, International Journal of Mathematical Archive (IJMA),Vol. 4, no.6 (2013), pp 45-49.
    23.  Anil Kumar Dubey, Reena Shukla and R.P.Dubey ,Common fixed point theorems for T-Reich contraction mapping in cone metric spaces, Advances in Fixed Point Theory(AFPT), Vol. 3, no.2 (2013), pp 315-326. (Impact Factor:0.421).
    24. Anil Kumar Dubey, S.K.Tiwari and R.P.Dubey ,Cone metric spaces  and  fixed point theorems of generalized T-Kannan contractive mappings, American Journal of Mathematics and Mathematical Sciences (AJMMS), Vol. 2, no.1 (Jan-June 2013), pp 31-37.
    25. Anil Kumar Dubey, Reena Shukla and  R.P.Dubey ,Cone metric spaces  and  common fixed point theorems for certain  contractive mappings, International Journal of Pure and Applied Mathematics(IJPAM ),Vol. 87, no.3 (2013), pp 431-441, doi: http:// dx.doi.org/10.12732/ijpam.v87i3.7 SCOPUS Indexed Journal (Impact Factor:0.252).
    26.  Anil Kumar Dubey, Rita Shukla  and  R.P.Dubey ,Common fixed point theorem for generalized T-Hardy-Rogers contraction mapping in a cone metric space, Advances in Inequalities and Applications(AIA),Vol. 2014, no.18(2014), pp 1-16(Impact Factor:0.17).
    27.  Anil Kumar Dubey, Reena  Shukla and  R.P.Dubey, Cone metric spaces and fixed point results of generalized contractive mappings, Advances in Fixed Point Theory(AFPT),Vol. 3, no.3 (2013), pp 568-577 (Impact Factor:0.421).
    28. Anil Kumar Dubey, S.K.Tiwari and R.P.Dubey ,Cone metric spaces and common fixed point theorems for generalized multivalued mappings, International Journal of Innovative Research in Science, Engineering and Technology(IJIRSET),Vol.2,Issue 10.Oct 2013,pp 5829-5837(Impact Factor:1.682). 
    29.  Anil Kumar Dubey, S.K.Tiwari and R.P.Dubey , Cone metric space and common fixed point theorems for generalized Jaggi and Dass-Gupta contractive mappings, International Journal of Mathematical  Archive (IJMA),Vol.4,no.10 (2013), pp 93-100.
    30. Anil Kumar Dubey, Reena Shukla and  R.P.Dubey ,Some fixed point results in Dislocated Quasi-Metric space, International Journal of Mathematics Trends and Technology (IJMTT),Vol.9, no.1(May 2014), pp 103-106 (Impact Factor:0.462).
    31.  Anil Kumar Dubey, Reena Shukla and  R.P.Dubey ,On generalization of some common fixed point theorems for multivalued maps in Cone metric spaces, Journal of Mathematical and Computational Sciences (JMCS),Vol. 4, no.2 (2014), pp 416-424(Impact Factor:0.30).
    32. Anil Kumar Dubey, Reena Shukla and  R.P.Dubey ,Fixed point theorems for pair of Weak contractions in Cone metric spaces, International Journal of Pure and Applied Mathematical Sciences (IJPAMS),Vol. 7, no.1 (2014), pp 55-59.
    33.  Anil Kumar Dubey, Rita Shukla  and  R.P.Dubey ,Some Common fixed point theorems in Cone Banach Spaces, International Journal of Pure and Applied Mathematical Sciences(IJPAMS),Vol. 7, no.1 (2014), pp 77-84.
    34. Anil Kumar Dubey, Rita Shukla and R.P.Dubey, Some fixed point results in b-Metric spaces, Asian Journal of Mathematics and Applications (AJMA),Vol. 2014, Article ID ama0147 , pp 1-6.
    35.  Anil Kumar Dubey, Rita Shukla and R.P.Dubey ,Some Common fixed point results of three self-mappings in cone metric spaces, Journal of Advances in Mathematics(JAM),Vol. 7, no.3 (2014), pp 1277-1284 (Impact Factor:1.296).
    36.  Anil Kumar Dubey, S.K.Tiwari  and  R.P.Dubey ,Cone metric space and some fixed point results for pair of expansive mappings, Gen. Math. Notes (GMN),Vol. 19, no.2 (2013), pp 1-9 (Impact Factor:0.425).
    37. Anil Kumar Dubey, Rohit Verma  and  R.P.Dubey ,Common fixed point theorem for three mappings in cone metric spaces, International Research Journal of Pure Algebra(IRJPA),Vol. 4, no.2 (2014), pp 393-397 (Impact Factor:0.80).
    38.  Anil Kumar Dubey, Rohit Verma  and  R.P.Dubey ,Common fixed point theorems for pair of multivalued maps in cone metric spaces, Journal of Global Research in Mathematical Archives(JGRMA),Vol. 1, no.10 (Oct 2013), pp 39-45.
    39. Anil Kumar Dubey, Rohit Verma  and  R.P.Dubey ,On generalization of some coincidence and common fixed point theorems for three self mappings in Cone metric spaces, International Journal of Mathematics Trends and Technology (IJMTT),Vol.11, no.2(Jul 2014), pp 124-134(Impact Factor:0.462).
    40.  Anil Kumar Dubey, Urmila Mishra, Coincident point and fixed point results for three self mappings in Cone metric spaces, International Journal Nonlinear Analysis Applications (IJNAA),Vol. 5, no.2 (2014), pp 104-110,ESCI Indexed Journal (Web of Science) (Impact Factor:1.0447).
    41. Anil Kumar Dubey, Rita Shukla and R.P.Dubey, Some fixed point results for generalized contractive mappings on Cone metric spaces, International Journal of Computational Science and Mathematics (IJCSM), Vol.6, Number 1(2014) ,pp 37-44.
    42.  Anil Kumar Dubey, Rohit Verma, On Some Common Fixed Point Theorems for Certain Contractive Mappings in Cone Metric Spaces, Scholars Journal of Physics, Mathematics and Statistics(SJPMS), 2014;vol-1;Issue-2(Sep-Nov 2014),pp 99-103.
    43. Anil Kumar Dubey, Rohit Verma and R.P.Dubey, Some Common Fixed Point Results for Multivalued Mapping in Cone Metric Spaces, International Journal of Mathematics And its Applications(IJMAA) Vol.3,Issue 1(2015), pp 1-6 (Impact Factor:0.40).
    44. Anil Kumar Dubey, Rohit Verma and  R.P.Dubey, Cone Metric Spaces and Fixed Point Theorems of Contractive Mapping for c-Distance, International Journal of Mathematics And its Applications(IJMAA) Vol.3,Issue 1(2015), pp 83-88 (Impact Factor:0.40).
    45. Anil Kumar Dubey, Rita Shukla and  R.P.Dubey, Some Fixed Point Theorems in Complex Valued b-Metric Spaces, Journal of Complex Systems(JCS), Hindawi Publishing Corporation, Volume 2015, Article ID 832467,7 pages, http://dx.doi.org/10.1155/2015/832467.
    46. Anil Kumar Dubey, Rita Shukla and  R.P.Dubey ,  Some Common Fixed Point Theorems for Four Maps in Cone Metric Spaces, International Journal of  Pure and Applied Mathematics (IJPAM), Vol.100, no.2 (2015), pp 157-167, http://dx.doi.org/10.12732/ijpam.v100i2.1, SCOPUS Indexed Journal (Impact Factor:0.252).
    47. Anil Kumar Dubey, Rohit Verma, R.P.Dubey, Coupled Fixed Point Results with c-distance in Cone Metric Spaces, Asia Pacific Journal of Mathematics(APJM),Vol.2,No.1(2015),pp 20-40.  
    48. Anil Kumar Dubey, Common Fixed Point Results for Contractive Mappings in Complex Valued b-Metric Spaces, Nonlinear Functional Analysis and Applications (NFAA), Vol.20, No.2(2015), pp 257-268, SCOPUS Indexed Journal.  
    49. Anil Kumar Dubey, Reena Shukla and R.P.Dubey ,Existence of equilibria of maps for pair of generalized games, Journal of Advances in Mathematics (JAM), Vol. 11, no.1 (2015), pp 3902-3907 (Impact Factor:1.296).
    50. Anil Kumar Dubey, Rita Shukla and R.P.Dubey , Some Common Fixed Point Theorems for Contractive Mappings in Complex-Valued b-Metric Spaces, Asian Journal of Mathematics and Applications(AJMA), Vol. 2015,Article ID ama0266 ,13pages, pp 1-13.
    51. Anil Kumar Dubey, Rita Shukla and R.P.Dubey , Some new equilibrium existence theorems for pair of abstract economies, Journal of Progressive Research in Mathematics(JPRM),Vol. 5, Issue 5, November 04 2015, pp 628-633 (Impact Factor:0.91).
    52. Anil Kumar Dubey and Manjula Tripathi , Approximating Fixed Point in CAT(0) Spaces by s-iteration Process for a Pair of Single-Valued and Multi-Valued Mappings ,International Journal of Mathematics And its Applications (IJMAA), Vol.3, Issue 4-E (2015), pp33-40 (Impact Factor:0.40).
    53. Anil Kumar Dubey, Urmila Mishra, Some fixed point results of single-valued mapping for c-distance in tvs-cone metric spaces, Filomat Journal of  Mathematics (FJM), 30:11(2016),pp2925-2934,SCI Indexed Journal (Web of Science) and SCOPUS Indexed Journal (Impact Factor:0.638).
    54. Anil Kumar Dubey, Complex Valued b-Metric Spaces and Common Fixed Point Theorems under Rational Contractions, Journal of Complex Analysis(JCA), Hindawi Publishing Corporation,Volume 2016,Article ID 9786063,7 pages, http://dx.doi.org/10.1155/2016/9786063,ESCI Indexed Journal (Web of Science) and SCOPUS Indexed Journal.
    55. Anil Kumar Dubey, Fixed Point Theorems for Generalized Rational Contractions in Complex Valued b-Metric Spaces, Communicated for  publication in Indian Journal of Science and Technology(IJST) SCI Indexed Journal (Web of Science) and SCOPUS Indexed Journal.
    56. Anil Kumar Dubey and Manjula Tripathi , Common Fixed Point Theorem in Complex Valued  b-Metric Space for Rational Contractions, Journal of Informatics and Mathematical Sciences(JIMS),Vol 7, No. 3(2015), pp 149-161, ESCI Indexed Journal (Web of Science).
    57. Anil Kumar Dubey and Manjula Tripathi, Common Fixed Point       Theorems of Multivalued Mapping, Advances in Fixed Point Theory (AFPT) ,Vol 7, No. 1(2017), pp 155-161,(Impact Factor:0.421).
    58. Anil Kumar Dubey, Manjula Tripathi and R.P.Dubey , Various Fixed Point Theorems in Complex Valued  b-Metric Spaces, International  Journal of Engineering Mathematics (IJEM),Vol 2016, Article ID 7072606, 7 Pages, Hindawi Publishing Corporation.
    59. Anil Kumar Dubey and Manjula Tripathi , Some Generalized Common Fixed Point Theorems under Rational Contractions in Complex Valued  b- Metric Spaces and Applications, Asian Journal of Mathematics and Applications (AJMA),Vol 2016,Article ID ama0323,10 pages.
    60. Anil Kumar Dubey , Generalization of Common Coupled Fixed Point Theorems in Complex Valued b-Metric Spaces ,International Journal of Mathematics And its Applications (IJMAA), Vol.4, Issue 3-A (2016), pp185-196 (Impact Factor:0.40).
    61. Anil Kumar Dubey, Madhubala Kasar and R.P.Dubey ,Common Fixed Point Theorems for Weakly Compatible Mappings in Complex Valued b-Metric Spaces ,Journal of Advances in Mathematics(JAM),Vol. 12, no.12 (2017), pp 7014-7021(Impact Factor:1.296).
    62. Anil Kumar Dubey and Urmila Mishra, Some fixed point results for c-distance in Cone metric spaces, Nonlinear Functional Analysis and Applications (NFAA), Vol.22,No.2(2017),pp 275-286, SCOPUS Indexed Journal.
    63. Anil Kumar Dubey, Manjula Tripathi and M.D. Pandey, Common Fixed Point Results for Rational type Contraction in Complex Valued b-Metric Spaces, International Journal of  Pure and Applied Mathematics (IJPAM), Vol.116, No.2 (2017), pp 447-456, SCOPUS Indexed Journal (Impact Factor:0.252).
    64. Anil Kumar Dubey and Madhubala Kasar, Some Fixed Point Results in Complex Valued Metric Spaces with Point-dependent Contractive Conditions, International Journal of Advanced Scientific and Technical Research(IJAST),Issue7,volume 3,May-June 2017 (Impact Factor:3.54).
    65. Anil Kumar Dubey and Manjula Tripathi, The Existence of Fixed Point Theorems in Complex Valued b-Metric Spaces, International Journal of Mathematical Archive (IJMA) , Vol 8, No. 7 (2017), pp 179-183.
    66. Anil Kumar Dubey,Urmila Mishra and Rita Pal, New Fixed Point Theorems for Tf  Type Contractive Conditions, Global Journal of Pure and Applied Mathematics(GJPAM),Vol 13, No. 11 (2017), pp 7955-7962.

    Full length paper in proc. of International / National Conferences

    •  Presented research paper entitled “Some Fixed Point Theorems for Multivalued Mapping in Cone Metric Spaces” in AICTE Sponsored National Seminar on “Application of Mathematical Modeling in Science & Technology” held at Bhilai Institute of Technology,Durg on 15th – 16th March 2013.

     

    • Published research paper entitled “Some fixed point results of single-valued mapping for c-distance in TVS-cone metric spaces” in Second International Conference on Analysis and Applied Mathematics(ICAAM 2014).

     

    • Presented research paper entitled “Cone Metric Spaces and Fixed Point Theorems for Three Self Mappings” in the National Conference on “Emerging Research Trends in Mathematics and Computation” held during February 20-21,2015 at  Bhilai Institute of Technology, Durg.

     

    • Published research paper entitled “ Fixed point theorem of contractive mappings in cone metric spaces” in National Conference on “Emerging trends of Mathematics in Science and Engineering on 29-30 January 2016” at  Bhilai Institute of Technology, Durg.

     

    •  Published research paper entitled “ Common fixed point theorem in complete metric space” in National Conference on “Application of Mathematics in Science and Engineering on 10-11 March 2016” at  Bhilai Institute of Technology, Durg. 

     

      

    • Presented research paper entitled “Some Fixed Point Results in Complex Valued Metric Spaces with Point-dependent Contractive conditions” in the National Conference, on “Challenges in Mathematics for the Development of  Science  and Technology” held during 28 March 2017 at  Bhilai Institute of Technology, Durg.

    Books Authored

     

    S. No.

    Name of Book

    Co-authors

    Publisher

    Year of Publication

    1

    Study of Fixed Point Theorems in TVS and Applications to Fractals

    Dr  A. Narayan

    LAP LAMBERT Academic Publishing

    2014

     

Other Info.

Other Responsibilities:

    From

    To

    Administrative Position

    Major responsibility

    2009

    2010

    Assistant superintendent of exams

    Conduction of University and     Professional Exams

    2014

    2016

     Assistant superintendent of exams

    Conduction of University and     Professional Exams



Felowship/Awards/Other recognitions:

     

    Ph.D. Supervision (Awarded/Ongoing):

    S. No.

    Scholar’s Name

    Year of Regn.

    Status(Ongoing/Completed)

    1

    Mrs. Manjula  Tripathi

    2016

    Ongoing

    2

    Mrs. Madhubala Kasar

    2016

    Ongoing

    3

    Mrs. Shweta Bibay

    2016

    Ongoing

    Membership:   

    • PhD supervisor of  Dr. C. V. Raman University, Bilaspur, Chhattisgarh, INDIA.
    • Life Membership in The Indian Science Congress Association ,

    Membership No.  L32807.